# SDR C2XA02IA150

- Difficulty date: July 27, 2002
- Submitted: July 29, 2002
- Operation: Air carrier
- Aircraft: N15983
- Make and model: Emb EMB-145LR
- Aircraft serial: 145239
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Sensor
- Part number: 0132ADT
- Part serial: B5139
- Condition: Faulty
- Location: Cargo Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

IAH-  FLIGHT 4127, THE CREW NOTED THAT NR 2 BLEED OVERTEMP LIGHT ILLUMINATED INFLIGHT. THE CREW RETURNED THE AIRCRAFT TO IAH WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE NR 2 BLEED TEMP SENSOR, IN THE CARGO COMPARTMENT IAW EMB 145 MM 36-11-00.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
